# SDR MASA2011040202300

- Difficulty date: March 30, 2011
- Submitted: April 3, 2011
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 28,163 hours, 22,415 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OW EMERGENCY EXIT SIGN LIGHT INOP.  MX RE-SECURED LOOSE WIRE, OPS GOOD.
